# SDR UIEA2023111400959

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION 41 FLOOR STRUCTURE, CRACK ON STIFFENER LOCATED ON REAR FACE OF FLOOR BEAM STA 246 APROX LBL 48.( ANGLE WAS REPLACED PER FCVI EO 23214-1. NO FURTHER DEFECTS NOTED. )
